# SDR SIMA20170722001

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 39,339 hours, 34,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 CHECK,  FOUND RT OVERWING EMERGENCY LIGHT LAMP NOT WORKING.  R & R THE LAMP IAW  AMM 33-50-10.  OPS CHECKED GOOD.
